# SDR KBMA88735

- Difficulty date: April 24, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 250
- Condition: Erratic
- Location: Cockpit
- Part time: 5,111 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NC GAGE ERRATIC AND INTERMITTENT.  REMOVED AND REPLACED WITH LOANER UNIT WHILE GAUGE IS BEING REPAIRED.
